Top answers from doctors based on your search:
Disclaimer

IS IT NORMAL TO HAVE A KNOT IN THE INSIDE OF OYUR MOUTH FFIVE DAYS AFTER A PERCING

A 37-year-old female asked:
Dr. Rex Mahnensmith
43 years experience Internal Medicine
Methadone +oxycodone: Call your prescribers. Ask their advice. Your apprehensions are very appropriate. You likely can take oxycodone, but timing around methadone is relev ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 26-year-old female asked:
Dr. Bahman Omrani
16 years experience Pain Management
Addiction: Craving (mouth watering as you described) is indicative of addiction. Feeling shaky is a sign of withdrawal. Based on the limited information you've d ... Read More
A 58-year-old male asked:
Dr.
Dr. answered
Specializes in
YES: You may have taken an overdose of the acetominophen component of the medication and it takes a few days to show up and is a BAD way to die. Did you t ... Read More
A 32-year-old female asked:
Dr. Andrew Seibert
34 years experience Gastroenterology
No, but...: It's important to follow the instructions for pain medicines and not alter the dosage. If the pain medicine that you were prescribed is not doing the ... Read More
A male asked:
Dr. Jovita Anyanwu
29 years experience Internal Medicine
Better: do before it is too late. Overdose on Opiod dependency is easy as tolerance develops. Suggest an impatient rehabilitation or Subaxone MD or both ASAP
A female asked:
Dr. Robert Kwok
32 years experience Pediatrics
Dentist can recheck: A dentist or oral surgeon can re-evaluate a tooth if there is so much pain. The dentist can see if there is an infection or some other reason for so m ... Read More
A female asked:
Dr. Kyle Shank
12 years experience Dentistry
Questionable: Percocet is tylenol (acetaminophen) + oxycodone. While the tylenol (acetaminophen) is okay, i don't like putting pregnant women on narcotics of this ... Read More
1
1 thank
A female asked:
Dr. G Funari
Dr. G Funari answered
44 years experience Oral and Maxillofacial Surgery
Nausea : Nausea after surgery is an occasional occurrence and can result from a combination of factors. Certain medications used during the sedation procedure ... Read More
A 32-year-old male asked:
Dr. James Lin
Dr. James Lin answered
50 years experience Urology
Here are some...: Your profile of seeing grossly bloody urine & feeling burning voiding should incite an evaluation to assure no UTI, no stone, no tumor (though low ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month